# SDR 98ZZZX3942

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78TW
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920092
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: AZ1006762K0230
- Condition: Mismanufactured
- Location: Compressor
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED AIR CONDITIONING LOW PRESSURE HOSE FROM COMPRESSOR TO FIRE WALL AFTER FINDING A LEAK AT THE FIRE WALL CONNECTION.  UPON INSPECTION OF THE HOSE, THE TECHNICIAN WAS ABLE TO UNSCREW THE HOSE FROM THE FITTING BY HAND DETERMINING THE HOSE WAS ONLY ONE-QUARTER OF THE WAY INTO THE FITTING.
